# SDR AALA201710239037

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRUCTURE OF THE EMERGENCY EXIT DOOR HATCH UPPER PLATE GUIDE.  REPLACED UPPER PLATE GUIDE IAW SRM 51-72-11.
